# SDR SWAA2020090813611

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W4142-0101-16 FOR BATTERY PACK M1675 CUT.  SPLICED WIRE W4142-0101-16 PER SWPM 20-30-12 LEAD 801 02SEP20 INSP 86 02SEP20.  PERFORMED GOOD CONTINUITY CHECK OF W4142-0101-16 PER WDM 33-51-11, 57574U 02SEP20.  LEAD 300 02SEP20 INSP 86 02SEP20.  OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS WILL BE PERFORMED ON CCN: U199411.
